| Catalog Number |
163-360 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
09/03/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Clarification to d6a: implant date of (b)(6) 2002 provided.However, this has been removed from that field as the manufacture date of the device is 09/jan/2002.Continued e1 -- alternate phone numbers: (b)(6).A review of the device history record has been completed.No deviations or non-conformances noted.Further information from the reporter regarding event, product, or patient details has been/will be requested.No additional information is available at this time.Reason for reoperation: deflation.
Event or Problem Description
Healthcare professional reported ¿deflation¿.This record is for the right side.Device was explanted and replaced.
Additional Manufacturer Narrative
Device evaluation: per the analysis performed, the assessments of the complaints and any potential manufacturing issue are displayed along with any further actions required: ¿ deflation: not observed through leak test inspection.None of the other observations performed during the device analysis (broken of plug strap) are found to be potentially related to the manufacturing process, and, therefore, no further actions are required for these observations.Peer/ supervisor reviewer.
Event or Problem Description
Additional Manufacturer Narrative
Additional, changed, and/or corrected data: h3.
Event or Problem Description